RUS  ENG
Full version
JOURNALS // Prikladnaya Diskretnaya Matematika // Archive

Prikl. Diskr. Mat., 2013 Number 3(21), Pages 5–10 (Mi pdm418)

This article is cited in 2 papers

Theoretical Foundations of Applied Discrete Mathematics

Generating functions for sequences of connected covers numbers

R. M. Ganopolsky

Tyumen State University, Tyumen, Russia

Abstract: Analytical expressions are obtained for generating functions of the sequences of numbers being the amounts of connected covers of a finite set by subsets having the fixed cardinalities and properties. Recurrence relations are found for this numbers.

Keywords: cover, connected cover, finite set, subsets, combinatoric numbers, generating functions, connected graphs.

UDC: 519.1



© Steklov Math. Inst. of RAS, 2025